PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Qualitative analysis of the Oregonator model

Volume 125 / 2020

Jun Zhou Annales Polonici Mathematici 125 (2020), 285-305 MSC: Primary 35A02, 35B32, 35K50, 35K57, 35J55, 35J61; Secondary 92C40, 92C45, 92E20. DOI: 10.4064/ap200321-18-8 Published online: 17 November 2020


In this paper, we consider the properties of the solutions for the Oregonator system, which is the mathematical model of the celebrated Belousov–Zhabotinskiĭ reaction. We first investigate the dynamics of the model, and some fundamental analytic properties such as attractive rectangle and stability of the constant solution are established. Then, we consider the steady states of the model, and the existence and nonexistence of nonconstant steady states under various conditions on the parameters and the size of the reactor.


  • Jun ZhouSchool of Mathematics and Statistics
    Southwest University
    Chongqing, 400715, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image